# SDR CALA9600986

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17252
- Make and model: Boeing 737291
- Aircraft serial: 20362
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam Web
- Condition: Cracked
- Location: Bs 294.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A CRACK IN FLOOR BEAM WEB AT STA 294.5, RBL 47.  THE CRACKED SECTION WAS REMOVED AND A NEW REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-40-2 AND 51-30-2.
